# SDR AUS20040341

- Difficulty date: April 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) TRAILING EDGE FLAP DISAGREE INDICATION.
